Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Positive pregnancy test, want to use unwanted kit. Will there be any side effects?

hello doctor, my wife s 20yrs old & i m married. My wife has tested postive for second time pregenency. Some of my friend has suggested us to take unwanted Kit. Does it really work . Will be there be any side effects????...Please suggest My wife is 20 yrs old, 59 kgs, 4.10 height ..... has been 34 days of pregnancy .. she can take unwanted kit.. ( already 9 months back mtp will be done ) plz tell me
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hello swamy...
its my sincere request to you to not make your wife to consume any drug suggested by friends...
it can be of disastrous consequences...
Since your wife is pregnant, do visit an OBG specialist and put forward your queries and the OBG specialist will be able to explain you in detail about the Pros & Cons of MTP after examining your wife...
Cheers...Take Care
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor